# SDR 9502342284

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Part number: 6516350288
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND FS 1183 BULKHEAD VERTICAL BEAM AT RBL 36.83 CRACKED IN RADIUS.  REPAIRED PER NWA EA 22-096683.
